# SDR PNSA961001

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC746B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT MLG DOWN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR, GOT GOOD INDICATION, LANDING OK.  REPLACED LT INBD SWITCH.
